| Model Number |
402810 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Model/lot number information was not able to be obtained for this device.Therefore, full udi information (d4) and 510k (g3) are not available.
Event or Problem Description
Related manufacture ref: 2182269-2024-00033.During a wolff parkinson white (wpw) procedure, noise was noted causing a delay in procedure.During the procedure, a reprocessed non-abbott (bard) catheter did not display electrodes 1 and 10 accurately on the mapping system.The cable was replaced, without resolution.A safire ablation catheter was inserted into the right atrium and the generator was turned on.; noise was noted on electrode pairs 1-2 and 9-10 on both the mapping and recording systems.Additionally, the impedance reading on the generator was 215 ohms, higher than expected.The grounding pad was swapped to a secondary input port on the generator with no resolve.A new grounding pad was placed on the patient and plugged into one of the input ports on the generator; impedance was still high.The grounding pad was swapped to the other port which did not resolve the issue.The cable for the ablation catheter was exchanged with no resolve.The generator was power cycled with no resolve.Both grounding pads were plugged in with no resolve.The catheter was exchanged for a new one, without resolution.Whenever the generator was powered off, the egm artifacts cleared up and the impedance dropped to normal levels.The catheter was replaced with a non-abbott (bard) catheter, and the signal quality and impedance issues were resolved.The procedure was successfully completed without adverse consequences to the patient.
Additional Manufacturer Narrative
Additional information: d4, g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported noise and subsequent delay remains unknown.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 4mm tip, medium curl, safire ablation catheter was received for evaluation.Bends in the catheter shaft were noted 2.3¿ and 5.8" proximal to the distal tip.No other visual anomalies were noted.The results of the investigation concluded that electrodes 1-2 met specifications of acceptable resistance values with no open or short circuits detected.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported noise/ impedance issue and subsequent delay remains unknown.